Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Botchev, Mikhail Aleksandrovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:249
Abstract pages:2212
Full texts:705
References:32
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person37680
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/607619
http://orcid.org/0000-0001-5901-7120

Publications in Math-Net.Ru
2020
1. M. A. Botchev, “Comparison of exponential and implicit time integrators for unsteady advection-diffusion problems on refined meshes”, Keldysh Institute preprints, 2020, 119, 18 pp.  mathnet
2. M. A. Botchev, “A two-level Schur complement solver with mesh-independent convergence for the time domain photonics modeling”, Keldysh Institute preprints, 2020, 116, 21 pp.  mathnet
2019
3. A. V. Chashchin, M. A. Botchev, I. V. Oseledets, G. V. Ovchinnikov, “Predicting dynamical system evolution with residual neural networks”, Keldysh Institute preprints, 2019, 131, 26 pp.  mathnet
4. M. A. Botchev, L. A. Knizhnerman, “Adaptive residual-time restarting for Krylov subspace matrix exponential evaluations”, Keldysh Institute preprints, 2019, 127, 28 pp.  mathnet
1997
5. M. A. Botchev, O. V. Morgunova, I. A. Nicolaev, “Parallel simd-implementation of explicit iterative methods for nCUBE2: model problem”, Matem. Mod., 9:2 (1997),  91–94  mathnet  zmath
6. M. A. Botchev, L. A. Krukier, “Alternatively triangular screw-symmetric method for solving linear systems with non-symmetric definite matrix”, Matem. Mod., 9:1 (1997),  55–68  mathnet  mathscinet  zmath
7. M. A. Botchev, L. A. Krukier, “Iterative solution of strongly nonsymmetric systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:11 (1997),  1283–1293  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:11 (1997), 1241–1251
1996
8. M. A. Botchev, K. A. Nadolin, I. A. Nicolaev, “Modelling substance spreading in 2d steady free-surfaced stream”, Matem. Mod., 8:1 (1996),  11–24  mathnet  zmath
1995
9. M. A. Botchev, “On the stability of nonselfadjoint difference schemes with $M$-matrices for evolution boundary value problems with an elliptic operator with respect to space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 9,  15–22  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:9 (1995), 13–20

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021